# SDR 01FDEA00333

- Difficulty date: May 7, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- Aircraft time: 61,037 hours, 44,729 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP NR2 SLAT RIB AT SLAT BS 347 FOUND CRACKED.  *S/D*  REMOVED AND REPLACED PER IAW BAC 727 MM 27-81-011.
